# SDR FDKA200803139

- Difficulty date: March 29, 2008
- Submitted: March 31, 2008
- Operation: Air carrier
- Aircraft: N826MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145214
- Aircraft time: 18,026 hours, 15,332 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6008 JFK-RDU (1501 PHX LCL).  GALLEY SERVICE DOOR EXIT LIGHT WAS INOPERATIVE.  MX REPLACED THE BATTERY PACK AND FIXED THE BROKEN WIRE AND OPS CHECKED.
